The conformal geometry of billiards

Laura Demarco*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


This article provides an introduction to some recent results in billiard dynamics. We present results that follow from a study of compact Riemann surfaces (equipped with a holomorphic 1-form) and an SL2R action on the moduli spaces of these surfaces. We concentrate on the progress toward classification of "optimal" billiard tables, those with the simplest trajectory structure.

Original languageEnglish (US)
Pages (from-to)33-52
Number of pages20
JournalBulletin of the American Mathematical Society
Issue number1
StatePublished - 2011

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'The conformal geometry of billiards'. Together they form a unique fingerprint.

Cite this